# SDR COMA0060873

- Difficulty date: October 31, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 12,510 hours, 11,919 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE DURING TAKEOFF.  RESET THE STALL COMPUTER.
